@article{SJIM_2004_7_3_a5,
author = {E. P. Volokitin},
title = {On limit cycles in the simplest model of a~hypothetical gene network},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {57--65},
year = {2004},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2004_7_3_a5/}
}
E. P. Volokitin. On limit cycles in the simplest model of a hypothetical gene network. Sibirskij žurnal industrialʹnoj matematiki, Tome 7 (2004) no. 3, pp. 57-65. http://geodesic.mathdoc.fr/item/SJIM_2004_7_3_a5/
[1] Likhoshvai V. A., Matushkin Yu. G., Fadeev S. I., “Zadachi teorii funktsionirovaniya gennykh setei”, Sib. zhurn. industr. matematiki, 6:2(14) (2003), 54–80 | MR
[2] Fadeev S. I., Likhoshvai V. A., “O gipoteticheskikh gennykh setyakh”, Sib. zhurn. industr. matematiki, 6:3(15) (2003), 134–153 | MR | Zbl
[3] Golubyatnikov V. P., Makarov E. V., “Closed trajectories in the gene networks”, Proc. 4 Internat. Conf. on Bioinformatics of Genome Regulation and Structure, v. 2 (Russia, July 25–30), Novosibirsk, 2004, 42–45
[4] Kuznetsov Yu. A., Elements of Applied Bifurcation Theory, Springer-Verl., N. Y., 1995 | MR
[5] Kuznetsov Yu. A., “Numerical normalization techniques for all codim 2 bifurcations of equilibria in ODE's”, SIAM J. Numer. Anal., 30 (1999), 1104–1124 | DOI | MR